Jan 21, 2009
HI Dr. Young
Many thanks for your work here. i had heard that astragalus root is good for the immune system and can stimulate t-cell production. Do you have an opinion on taking astagaqlus root in adition to hiv meds?
also i am currently on trizivir with excellent results. any adverse consequences to taking both?
Response from Dr. Young
Thanks for your post.
My question is why do you need additional immune "boost"? From the sounds of it you're already doing well on your HIV medications.
I'd save the money and the risk of new side effects or of unknown drug-drug interactions that might compromise what has been working so well.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Do People Get HIV From Condom Slipped?
- Unprotected Anal Sex Risks
- Swollen Lymph Nodes Could I Have Acute HIV Infection
- Sex With A Prostitute How Long Does It Take To Test Positive For AIDS
- Diarrhea After Oral Sex Hooker What Are The Chances Of HIV
- Diarrhea After Sex With Sex Worker Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.